Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes pain on foot and tors while on uti infection?

Hello,i am 35 years,have had a course of antibiotics named tetracycline for more than 4months against uninary tract infection caused by staphylococcus aureus.While on this course of treatment,i was taken sugary foods and juice and a high carbohydrate foods.Suddenly,one morning i woke up to notice pain on my foot,toes,hands,fingers infact up to my head and all over my body.What could this be and how can i deal with this problem ?
Mon, 5 Jun 2017
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

This relates to systemic disturbance may be in the form of sugar alterations, deficiency of zinc, magnesium, B12, increased muscle weakness. A rare entity is noticed with long-term use of tetracycline (for 4 months) or else.

Matter needs extensive clinical and laboratory evaluations with different parameters.
Can follow certain guidelines till that time.
• Drink plenty of liquids to maintain hydration level
• Balanced nutritious diet with adequate amount of needed nutrients
• If the course of tetracycline is not finished then don`t take further doses
• Multivitamins, antioxidants help
Acetaminophen as an analgesic tablet after meals
• Avoid smoking/alcohol /any abuse substances if using

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I got diagnoised with a UTI two weeks ago.. I have had a sore back for over a year and I think I have had a UTI all this time.. I am on Cipro...

Recent questions on  Staphylococcaceae

doctor1 MD

Hi. I had a case of MRSA recently that ive recovered from. But where one of the abrasions used to be, i have a itchy rash of bumps on the skin on...

doctor1 MD

Sore bump under armpit had a smelly discharge when I messed with it. Now its really swollen and red all around. I circled it with a sharpy and the...

doctor1 MD

My husband 93 yrs has developed a blistering rash 2weeks back on his right hip area which is not itchy nor painful.he said it was painful before...

doctor1 MD

Hi, I am a 28 year old male community services worker who comes in contact with people of poor health with many types of skin infections and long...

doctor1 MD

I am diabetic. and I have what I thought was a zit in my nose. but it has made my upper lip sore and swollen. anf now my cheeks arr getting that...

doctor1 MD

Question on Mercer infection? A friend just had a throat operation for cancer and had the voice box removed and now he has mercer or MRSA. His neck...

doctor1 MD

When I started using garlic baths from the Garlic Bath Co. at the rate of one to two daily, I got my MRSA under control. I've been MRSA positive...